MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81102
Medical Device Problem Codes Material Deformation (2976); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One decapolar, inquiry steerable diagnostic catheter was received for evaluation.A brown material was covering electrodes 3-4.In addition, electrodes 3-4 were displaced.The brown material noted on the catheter shaft was sent for further investigation and was determined to be biological.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the biological material on the catheter shaft and the displaced electrodes remains unknown.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming displaced electrodes on the catheter and a formation of a biological substance on the tip of the catheter.

Brand Name
INQUIRY ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12696978
Report Number3008452825-2021-00469
Device Sequence Number13822986
Product Code DRF
UDI-Device Identifier05414734302968
UDI-Public05414734302968
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberIBI-81102
Device Catalogue NumberIBI-81102
Device Lot Number7699330
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1